A Caltech Library Service

New deformations of group algebras of Coxeter groups

Etingof, Pavel and Rains, Eric (2005) New deformations of group algebras of Coxeter groups. International Mathematics Research Notices, 2005 (10). pp. 635-646. ISSN 1073-7928. doi:10.1155/IMRN.2005.635.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We define new deformations of group algebras of Coxeter groups W and of subgroups of even elements in them by deforming the braid relations. We show that these deformations are algebraically flat if and only if they are formally flat, and that this happens if and only if the group W has no finite parabolic subgroups of rank 3. We explain the connection of our deformations with the Hecke algebras of orbifolds defined by the first author and with generalized double affine Hecke algebras defined by the authors and A. Oblomkov.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2005 Hindawi Publishing Corporation. Received: 15 September 2004; Accepted: 03 March 2005; Published: 01 January 2005.
Issue or Number:10
Record Number:CaltechAUTHORS:20171106-145535121
Persistent URL:
Official Citation:Pavel Etingof, Eric Rains; New deformations of group algebras of Coxeter groups, International Mathematics Research Notices, Volume 2005, Issue 10, 1 January 2005, Pages 635–646,
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83002
Deposited By: Tony Diaz
Deposited On:06 Nov 2017 23:05
Last Modified:15 Nov 2021 19:54

Repository Staff Only: item control page